Alert archive / Colorado / Special Weather Statements in 2020
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 6, 2020, 1:09 PM MDT for El Paso County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2020, 1:09 PM MDT (19:09 UTC)
- Expired
- Aug 6, 2020, 1:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 2239 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
923
WWUS85 KPUB 061909
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
109 PM MDT Thu Aug 6 2020
COZ084-061945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
109 PM MDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
145 PM MDT...
At 109 PM MDT, Doppler radar was tracking a thunderstorm over
Peyton, or 23 miles northeast of Colorado Springs, moving east at 10
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Calhan, Ramah and Peyton.
LAT...LON 3890 10417 3897 10452 3905 10452 3913 10427
3913 10406
TIME...MOT...LOC 1909Z 270DEG 10KT 3901 10444
$$
HodanishWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 6, 11:34 AM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 6, 11:34 AM MDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1134 AM MDT Thu Aug 6 2020 .SHORT TERM...(Today and tonight) Issued at 339 AM MDT Thu Aug 6 2020 The upper ridge axis will be over CO today but a weak disturbance in the flow aloft is expected to move across northern CO this afternoon and early evening. There will be drier air over much of the area today and the forecast models show very limited precip chances over the Continental Divide and the San Luis Valley, but there will probably be some isolated showers/storms. Breezy westerly winds are expected along the Continental Divide and in the San Luis Valley this afternoon, and the Valley should see dew points fall into the 20s. RH values in the San Luis Valley are expected to be between 10 and 15%, and with areas of gusty winds, it looks like the weather conditions, mostly in the southern San Luis Valley, will meet Red Flag criteria for a short period this afternoon, but probably not widespread enough to warrant a fire weather highlight at this time. Some breezy westerly winds are also expected to develop along portions of the I-25 corridor this afternoon, especially south of Pueblo, with dew points falling into the upper 30s to lower 40s. Surface winds over the far eastern plains are expected to be southeasterly, with dew points this afternoon being in the mid 50s to lower 60s. The NAM, NAM Nest, and the GFS show the best chances for precip being over El Paso County as that disturbance moves across the area in the afternoon and early evening. The NAM Nest, HRRR and HRW-ARW and HRW-NMMB also show the potential for stronger storms over eastern Las Animas and Baca Counties. With some high res models also showing the potential for some stronger storms over Kiowa county as well in the early evening. The rest of the eastern mtns and plains should see limited chances for showers/storms today, so will keep PoPs low. The SPC convective outlook for today currently shows a marginal risk for severe storms across the southeast plains, east of I-25. The NAM has the best CAPE this afternoon and evening over the far eastern plains, with 1800+ J/kg, but 0-6 km shear values are only around 20-25 kts. So, it appears that the best chances for severe storms would be over the far eastern plains. Most precip is expected to end or move out of the area by midnight as that upper disturbance moves east of the area. .LONG TERM...(Friday through Wednesday) Issued at 339 AM MDT Thu Aug 6 2020 Friday and Saturday...Southwest flow aloft is expected to continue into the first half of the weekend as the upper-level ridge of high pressure remains centered over Texas and an upper-level low over the Pacific Northwest and associated trough extends south along the West Coast. This pattern is expected to continue tapping into dry and warmer air to our southwest, which will keep south central and southeastern Colorado mainly dry and boost temperatures to the mid 90s to around 100 across the plains. Meanwhile, the high valleys will see temperatures in the 80s, approaching 90 each day. Despite the drier air moving into the region, there should be enough lift and residual moisture to produce isolated thunderstorms over the mountains each afternoon. A few storms could push into the adjacent high valleys and the I-25 corridor. On Saturday, model guidance is indicating that a boundary will set up from New Mexico, across the Texas and Oklahoma panhandles, and into Kansas, which could produce an isolated thunderstorm or two over the far southeastern plains. Sunday through Wednesday...The upper-level low and associated trough are expected to move into Canada and the northern U.S., then continue eastward, resulting in more zonal flow across Colorado. As far as sensible weather goes, not much is anticipated to change as daily isolated showers and thunderstorms over the mountains continue. Meanwhile, mainly dry conditions are expected to persist elsewhere. The one potential exception is anticipated on Monday. As the upper-level trough continues propagating east, it is expected to send a cool front south across the Great Plains, which brings the chance for precipitation to the far eastern Colorado plains. For now, just have a slight chance of thunderstorms for portions of the plains. Temperatures on Sunday are expected to be similar to Friday and Saturday, but cool about 5 to 10 degrees F across the plains for the first part of next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1133 AM MDT Thu Aug 6 2020 KALS... Some showers and thunderstorms are possible near the mntns before 21Z, but are not likely to impact the terminal. Gusty southwest winds 20-25 kts are expected to develop early this afternoon and stay through about 02Z. KCOS... Thunderstorms will be possible near KCOS starting at 19Z with chances going down after 21Z. Will monitor for potential update if thunder is expected to move over the terminal, although confidence of this is only moderate at this time. Any storms that do move over the terminal could produce brief heavy rain and gusty outflow winds, with isolated small hail also possible. Otherwise should expect VFR conditions overnight and into tomorrow. KPUB... VFR conditions expected at KPUB over the next 24 hours. Thunderstorms could briefly move through Pueblo county around 20Z. While a storm is somewhat unlikely to directly impact the terminal, the chance cannot be ruled out entirely, so will keep VCTS for now and monitor for a potential update over the next few hours. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...CARLBERG AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 6, 11:29 AM MDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Thu Aug 6 2020 COZ058>089-093>099-071730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Thu Aug 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are possible this afternoon and evening. The best chance of severe storms will be from central Kiowa County down through Springfield. Severe storms could produce hail up to half-dollar size and gusty outflow winds up to 50 mph. General thunderstorms will be possible this afternoon and evening in El Paso county and the far southeast plains, capable of producing locally heavy rainfall, gusty winds up to 50 mph and lightning. Near-critical fire weather conditions could be possible in the southern San Louis Valley this afternoon due to dry conditions and gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated afternoon showers and thunderstorms are expected daily over the mountains, with the potential for activity to reach the high valleys and the I-25 corridor. The primary threats with any storms will be cloud to ground lightning and gusty outflow winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and early evening, generally east of a line from Eads to Springfield. GARBEROGLIO
In the hours before
Local storm report, Aug 6, 7:24 AM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
724 AM MDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HEAVY RAIN 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/06/2020 M2.14 INCH EL PASO CO COCORAHS
CO-EP-58.
0700 AM HEAVY RAIN 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2020 M1.15 INCH EL PASO CO COCORAHS
CO-EP-427.
0700 AM HEAVY RAIN 8 SE COLORADO SPRINGS 38.74N 104.73W
08/06/2020 M1.79 INCH EL PASO CO COCORAHS
CO-EP-291.
0700 AM HEAVY RAIN 1 NE COLORADO SPRINGS 38.83N 104.82W
08/06/2020 M0.65 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 3 NNE COLORADO SPRINGS 38.87N 104.79W
08/06/2020 M0.78 INCH EL PASO CO COCORAHS
CO-EP-360.
0700 AM HEAVY RAIN 2 E COLORADO SPRINGS 38.83N 104.80W
08/06/2020 M0.55 INCH EL PASO CO COCORAHS
CO-EP-60.
0700 AM HEAVY RAIN 2 NNW COLORADO SPRINGS 38.86N 104.83W
08/06/2020 M0.92 INCH EL PASO CO COCORAHS
CO-EP-389.
0700 AM HEAVY RAIN 2 NNE COLORADO SPRINGS 38.86N 104.81W
08/06/2020 M0.87 INCH EL PASO CO COCORAHS
CO-EP-226.
&&Local storm report, Aug 6, 7:25 AM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
725 AM MDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HEAVY RAIN 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/06/2020 M2.14 INCH EL PASO CO COCORAHS
CO-EP-58.
0700 AM HEAVY RAIN 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2020 M1.15 INCH EL PASO CO COCORAHS
CO-EP-427.
0700 AM HEAVY RAIN 8 SE COLORADO SPRINGS 38.74N 104.73W
08/06/2020 M1.79 INCH EL PASO CO COCORAHS
CO-EP-291.
0700 AM HEAVY RAIN 3 NNE COLORADO SPRINGS 38.87N 104.79W
08/06/2020 M0.78 INCH EL PASO CO COCORAHS
CO-EP-360.
0700 AM HEAVY RAIN 2 E COLORADO SPRINGS 38.83N 104.80W
08/06/2020 M0.55 INCH EL PASO CO COCORAHS
CO-EP-60.
0700 AM HEAVY RAIN 2 NNW COLORADO SPRINGS 38.86N 104.83W
08/06/2020 M0.92 INCH EL PASO CO COCORAHS
CO-EP-389.
0700 AM HEAVY RAIN 2 NNE COLORADO SPRINGS 38.86N 104.81W
08/06/2020 M0.87 INCH EL PASO CO COCORAHS
CO-EP-226.
0700 AM HEAVY RAIN 1 NE COLORADO SPRINGS 38.83N 104.82W
08/06/2020 M0.65 INCH EL PASO CO COCORAHS
CO-EP-425.
0420 AM HEAVY RAIN 8 NW PINON 38.52N 104.72W
08/06/2020 M0.78 INCH PUEBLO CO OTHER FEDERAL
0419 AM HEAVY RAIN 1 NE CASCADE 38.91N 104.95W
08/06/2020 M0.79 INCH EL PASO CO OTHER FEDERAL
0418 AM HEAVY RAIN 3 N MANITOU SPRINGS 38.89N 104.91W
08/06/2020 M0.90 INCH EL PASO CO OTHER FEDERAL
0417 AM HEAVY RAIN 2 NNE COLORADO SPRINGS 38.86N 104.80W
08/06/2020 M0.63 INCH EL PASO CO OTHER FEDERAL
0417 AM HEAVY RAIN MANITOU SPRINGS 38.86N 104.91W
08/06/2020 M1.07 INCH EL PASO CO OTHER FEDERAL
0417 AM HEAVY RAIN 2 NW MANITOU SPRINGS 38.88N 104.93W
08/06/2020 M2.13 INCH EL PASO CO OTHER FEDERAL
0416 AM HEAVY RAIN 3 SSE MANITOU SPRINGS 38.82N 104.89W
08/06/2020 M0.69 INCH EL PASO CO OTHER FEDERAL
0416 AM HEAVY RAIN 3 SW COLORADO SPRINGS 38.79N 104.86W
08/06/2020 M0.96 INCH EL PASO CO OTHER FEDERAL
0416 AM HEAVY RAIN 3 WSW PETERSON AFB 38.82N 104.76W
08/06/2020 M0.71 INCH EL PASO CO OTHER FEDERAL
0415 AM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.88N 104.87W
08/06/2020 M1.37 INCH EL PASO CO OTHER FEDERAL
0415 AM HEAVY RAIN 1 NNW COLORADO SPRINGS 38.84N 104.83W
08/06/2020 M0.91 INCH EL PASO CO OTHER FEDERAL
0414 AM HEAVY RAIN 2 ESE CASCADE 38.89N 104.94W
08/06/2020 M1.26 INCH EL PASO CO OTHER FEDERAL
0414 AM HEAVY RAIN 2 N MANITOU SPRINGS 38.89N 104.92W
08/06/2020 M1.44 INCH EL PASO CO OTHER FEDERAL
0413 AM HEAVY RAIN CASCADE 38.90N 104.97W
08/06/2020 M0.66 INCH EL PASO CO OTHER FEDERAL
1000 PM HEAVY RAIN 2 N SECURITY 38.78N 104.73W
08/05/2020 M1.51 INCH EL PASO CO NWS EMPLOYEE
0816 PM DEBRIS FLOW 1 NW MANITOU SPRINGS 38.87N 104.92W
08/05/2020 EL PASO CO LAW ENFORCEMENT
SEVERAL BOULDERS WASHED ONTO HIGHWAY 24 DUE
TO HEAVY RAINFALL.
0730 PM HAIL 7 NNE BEULAH 38.17N 104.95W
08/05/2020 M1.00 INCH PUEBLO CO PUBLIC
0730 PM HAIL 3 NE PIKES PEAK 38.86N 105.01W
08/05/2020 U1.75 INCH EL PASO CO PUBLIC
FELL AT BARR CAMP, LASTED APPROXIMATELY 30
MINUTES. BROKEN SKYLIGHTS. HAPPENED AT
10,200 FEET.
0544 PM HAIL 1 SSE SECURITY 38.73N 104.73W
08/05/2020 M1.25 INCH EL PASO CO PUBLIC
0537 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/05/2020 M0.88 INCH EL PASO CO TRAINED SPOTTER
ENDED 550 PM.
0536 PM HEAVY RAIN 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/05/2020 M1.00 INCH EL PASO CO TRAINED SPOTTER
0532 PM FLASH FLOOD 3 NNE FOUNTAIN 38.72N 104.70W
08/05/2020 EL PASO CO BROADCAST MEDIA
CARS STALLING IN FLOOD WATERS ACROSS
ROADWAY.
0520 PM FLASH FLOOD 3 NNE FOUNTAIN 38.72N 104.70W
08/05/2020 EL PASO CO BROADCAST MEDIA
EXTENSIVE STREET FLOODING.
0506 PM FLOOD 1 NNW SECURITY 38.75N 104.74W
08/05/2020 EL PASO CO BROADCAST MEDIA
SIGNIFICANT STREET FLOODING OBSERVED.
0503 PM HEAVY RAIN 3 NNE FOUNTAIN 38.72N 104.68W
08/05/2020 M1.00 INCH EL PASO CO TRAINED SPOTTER
0453 PM FLASH FLOOD 4 S COLORADO SPRINGS 38.78N 104.82W
08/05/2020 EL PASO CO TRAINED SPOTTER
WATER FLOWING ACROSS ROAD.
0451 PM HEAVY RAIN FOUNTAIN 38.68N 104.70W
08/05/2020 M1.26 INCH EL PASO CO TRAINED SPOTTER
0449 PM FLASH FLOOD 1 SE SECURITY 38.74N 104.72W
08/05/2020 EL PASO CO TRAINED SPOTTER
WATER FLOWING OVER CURB AT FONTAINE AND
DARTMOUTH.
0444 PM HAIL FOUNTAIN 38.68N 104.70W
08/05/2020 M1.50 INCH EL PASO CO PUBLIC
0441 PM HAIL 1 NW SECURITY 38.75N 104.74W
08/05/2020 E2.00 INCH EL PASO CO PUBLIC
0435 PM HAIL SECURITY 38.74N 104.73W
08/05/2020 M1.00 INCH EL PASO CO TRAINED SPOTTER
0433 PM HAIL 1 NW SECURITY 38.75N 104.74W
08/05/2020 M1.50 INCH EL PASO CO TRAINED SPOTTER
REPORTED AT SECURITY AND MAIN COLORADO
SPRINGS.
0430 PM HAIL 4 S COLORADO SPRINGS 38.78N 104.82W
08/05/2020 M2.00 INCH EL PASO CO TRAINED SPOTTER
TIME ESTIMATED BY RADAR.
0428 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.81W
08/05/2020 M2.00 INCH EL PASO CO TRAINED SPOTTER
0425 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.82W
08/05/2020 E2.00 INCH EL PASO CO NWS EMPLOYEE
0419 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.82W
08/05/2020 E1.75 INCH EL PASO CO NWS EMPLOYEE
0405 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.83W
08/05/2020 M1.75 INCH EL PASO CO TRAINED SPOTTER
0401 PM HAIL 1 WNW COLORADO SPRINGS 38.83N 104.84W
08/05/2020 M1.50 INCH EL PASO CO PUBLIC
REPORTED AT 10TH AND COLORADO AVE, COLORADO
SPRINGS, CO.
0400 PM HAIL 1 W COLORADO SPRINGS 38.82N 104.85W
08/05/2020 M1.75 INCH EL PASO CO PUBLIC
*** 1 INJ ***
WOMAN WAS HIT IN THE WRIST AT 7 FALLS AND
WAS INJURED. TIME ESTIMATED AT 4 PM.
0358 PM HAIL 2 WNW COLORADO SPRINGS 38.84N 104.85W
08/05/2020 M1.00 INCH EL PASO CO TRAINED SPOTTER
0358 PM HAIL 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/05/2020 M1.25 INCH EL PASO CO COCORAHS
ENDED 412 PM.
0355 PM HAIL 3 WSW COLORADO SPRINGS 38.81N 104.88W
08/05/2020 M1.75 INCH EL PASO CO TRAINED SPOTTER
0354 PM HAIL 3 WSW COLORADO SPRINGS 38.81N 104.88W
08/05/2020 M1.00 INCH EL PASO CO TRAINED SPOTTER
0352 PM HAIL 1 WNW COLORADO SPRINGS 38.83N 104.84W
08/05/2020 M1.00 INCH EL PASO CO PUBLIC
0352 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/05/2020 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 6, 8:04 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
804 AM MDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 NW COLORADO SPRINGS 38.87N 104.86W
08/06/2020 M1.45 INCH EL PASO CO COCORAHS
CO-EP-387.
0800 AM HEAVY RAIN 1 W COLORADO SPRINGS 38.83N 104.84W
08/06/2020 M0.94 INCH EL PASO CO COCORAHS
CO-EP-303.
&&Special weather statement, Aug 6, 1:09 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
109 PM MDT Thu Aug 6 2020
COZ084-061945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
109 PM MDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
145 PM MDT...
At 109 PM MDT, Doppler radar was tracking a thunderstorm over
Peyton, or 23 miles northeast of Colorado Springs, moving east at 10
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Calhan, Ramah and Peyton.
LAT...LON 3890 10417 3897 10452 3905 10452 3913 10427
3913 10406
TIME...MOT...LOC 1909Z 270DEG 10KT 3901 10444
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 5, 6:15 PM MDT | Special Weather Statement | PUB | El Paso, Teller | 45 min |
| Aug 5, 6:45 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Aug 5, 6:50 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Aug 5, 6:58 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 5, 7:05 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Aug 5, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 32 min |
| Aug 5, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 25 min |
| Aug 5, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 18 min |
| Aug 5, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 5, 7:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Aug 5, 7:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Aug 5, 8:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 6, 1:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 6, 3:27 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| Aug 6, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 6, 4:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| Aug 6, 4:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Aug 6, 5:32 PM MDT | Special Weather Statement | PUB | Elbert | 28 min |
Nearby
Special Weather Statements in Colorado, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.